# SDR SWIA202163071

- Difficulty date: October 16, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 3-1 HAS EVIDENCE OF CORROSION ON TOP AND BTM SIDE AND ERROSION OF PROTECTIVE COATING     (C-CHECK RO 12/07/2021)    BLENDED CORROSION ON THE LH SLAT TRACK 3-1 "WITHIN LIMITS" REF MHIRJ REO 670-57-42-1264 REV -- 2021-11-10, ALL STEPS COMPLIED WITH.  RESTORED ACCESS.  OP CHECKS & GAP CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS.
